# SDR CA011106001

- Difficulty date: November 1, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Skrsky S61N
- Aircraft time: 12,694 hours
- Engine: Ge CT581401
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Support
- Part number: S613564019001
- Condition: Cracked
- Location: T/R Driveshaft
- Component: Airframe, Skrsky
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON BOARD VIBRATION MONITORING SYSTEM INDICATED INCREASING VIBRATION LEVELS AT NR 2 TAIL ROTOR DRIVESHAFT HANGER. VISUAL INSPECTION REVEALED CRACK IN AFT SUPPORT FRAME.
